# SDR YENA2025041400402

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 76,349 hours, 27,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT#2584, MCO-JFK. 'L1 SLIDE INDICATION MISSING FROM DOOR/OXY PAGE. DOOR CONFIRMED CLOSED AND ARMED; REF DEFECT LOG 4198024-2 (REPLACED PROX SENSOR IAW AMM 52-73-11-400-001-A. AND ADJUSTED SWITCH IAW AMM 52-71-00-820-002-A01.) REPLACED FAULTY PROXIMITY SWITCH IAW AMM 52-75-11. FAULT CLEARED OK FOR SVC.'
